# SDR R61A200800002

- Difficulty date: January 8, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 3,814 hours, 2,367 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING WEATHER DIVERSION CREW REPORTED ELECTRICAL SMELL IN THE AIRCRAFT.  CREW DIVERTED TO MOSES LAKE WASHINGTON AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  CREW RAN AIRCRAFT AND MAINTENACE INSPECTED AIRCRAFT.  NO DEFECTS WERE NOTED AND AIRCRAFT WAS RETURNED TO SERVICE.  NO FURTHER CREW WRITE UPS HAVE BEEN REPORTED.
